Florida, 2007Damaging Winds in Florida, August 18, 2007
August 18, 2007 · NWS TAE · 3 events in 2 counties and zones
Thunderstorm winds downed trees in Tallahassee and near Altha.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $3,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorm winds downed trees in Tallahassee and near Altha.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before the first event at Aug 18, 2:30 PM EST, 5 hours earlier.
Area forecast discussion, Aug 18, 2:30 PM EST, 5 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 PM EDT SAT AUG 18 2007
.SYNOPSIS...WITH THE DRYING EFFECTS NOW CLEARLY SEEN ON THE LATEST
WV IMAGERY WITH THE UPPER LOW MOVING WESTWARD INTO THE EASTERN GULF
OF MEXICO...IT LOOKS LIKE IT COULD BE A FAIRLY LATE START FOR THE
SEA BREEZE CONVECTION ACROSS THE REGION THIS AFTERNOON. THIS DRIER
MID LEVEL AIR BEING PULLED DOWN FROM THE NE COULD ALSO SHIFT THE
FOCUS OF THE STRONGEST CONVECTION AND POTENTIAL MCS DEVELOPMENT JUST
TO THE WEST OF OUR CWA...ALTHOUGH ANY OF THE INDIVIDUAL CELLS WHICH
DO DEVELOP IN OUR AREA COULD STILL BE STRONG TO SEVERE GIVEN OUR
INSTABILITY PARAMETERS. THANKS TO SPC FOR THE BRIEF COORDINATION.
OVER THE COASTAL WATERS...WINDS ARE GENERALLY OUT OF THE E-SE OVER
MOST OF THE AREA...WITH THE SEA BREEZE JUST BEGINNING TO TAKE SHAPE
ALONG THE COAST.
&&
.SHORT TERM...ONCE THIS UPPER LOW MOVES FURTHER WEST INTO THE GULF
OF MEXICO OVER THE NEXT 24 HRS...THE PERSISTENT AND FORMIDABLE UPPER
RIDGE WILL BUILD BACK IN OVER THE REGION...GIVING US ANOTHER STRETCH
OF UNSEASONABLY HOT CONDITIONS. WITH TEMPS LIKELY REACHING BACK UP
INTO THE UPPER 90S TO NEAR 100 DEGREES ONCE AGAIN...WILL NEED TO
MONITOR SFC DEWPOINTS CLOSELY FOR HEAT ADVISORY CRITERIA. AT THIS
TIME...IT APPEARS THAT TDS WILL COMBINE WITH THE HIGH TEMPS TO
REMAIN JUST BELOW ADVISORY LEVELS...BUT HEADLINES OF 105-109 DEGREES
CAN BE EXPECTED FOR SUNDAY AND MONDAY. SUBSIDENCE WILL ALSO
ACCOMPANY THE UPPER RIDGE...AND THIS WILL LIKELY LIMIT AFTERNOON
POPS TO THE 20 PERCENT RANGE OVER THE NEXT COUPLE OF DAYS.
&&
.LONG TERM...WHILE ALL EYES WILL BE ON HURRICANE DEAN AS HE REVEALS
HIS FATE ...A CONTINUANCE OF HOT TEMPERATURES AND FAIRLY BENIGN
WEATHER CONDITIONS WILL CONTINUE ACROSS OUR CWA THROUGH THIS TIME
FRAME. AT THIS TIME...THERE IS STILL A DEGREE OF UNCERTAINTY WITH
REGARDS TO THE TRACK. ON DAY FOUR AND FIVE...THE OBJECTIVE AIDS
BEGIN TO SPREAD QUITE A BIT WITH AN OVERALL MEAN TRACK BEING ACROSS
THE YUCATAN PENINSULA AND INTO THE SOUTHWESTERN GULF OF MEXICO. GIVEN
THIS TRACK...THE MAIN IMPACT LOCALLY WILL BE SOUTHERLY SWELLS AND
MODERATE SURF ACROSS OUR MARINE AREA (REFER TO MARINE SECTION BELOW).
&&
.AVIATION....DECIDED TO CARRY TEMPO GROUPS FROM 22Z-02Z FOR
CONVECTION AT ALL TAF SITES EXCEPT ABY. SOME OF THE STORMS MAY BE
STRONG TO SEVERE AS SPC HAS REGION HIGHLIGHTED FOR SLIGHT RISK.
OTHERWISE...VFR WILL PREVAIL THROUGH THE PERIOD. WE CONTINUE TO SHOW
TEMPOS FOR MVFR VSBYS BETWEEN 09Z AND 12Z SUNDAY.
&&
.MARINE...ALTHOUGH HURRICANE DEAN WILL LIKELY REMAIN WELL TO OUR
SOUTH THROUGH ITS ENTIRE LIFESPAN...LARGE SWELLS FROM ITS VAST
ENVELOPE OF WINDS MAY CERTAINLY PLAY A PART IN OUR MARINE FCST FOR
THE EARLY TO MIDDLE PART OF THE WEEK...DESPITE WINDS REMAINING LIGHT
ACROSS OUR COASTAL WATERS. THIS COULD CREATE AT LEAST A BRIEF BUT
IDEAL PERIOD OF SURF CONDITIONS FOR AREA ENTHUSIASTS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 71 98 75 96 75 / 20 20 10 20 10
PANAMA CITY 75 95 77 96 80 / 20 20 10 30 10
DOTHAN 73 96 74 96 74 / 20 20 10 30 10
ALBANY 74 97 76 96 75 / 20 20 10 20 10
VALDOSTA 71 97 73 97 74 / 20 20 10 20 10
CROSS CITY 72 97 74 97 74 / 20 20 10 20 20
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&
AVIATION/FIRE WX...BARRY
PUBLIC/MARINE...GOULD
LONG TERM...GIBBS
Hazardous weather outlook, Aug 18, 4:46 AM EST, 14 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
546 AM EDT SAT AUG 18 2007
ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-191000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
546 AM EDT SAT AUG 18 2007 /446 AM CDT SAT AUG 18 2007/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP OUT
AHEAD OF A COLD FRONT JUST TO THE NORTH AND PUSH SOUTH ACROSS THE
AREA DURING THE AFTERNOON AND EVENING HOURS. A FEW STORMS MAY
REACH SEVERE LEVELS WITH THE MAIN THREAT BEING FREQUENT
LIGHTNING...HAIL...GUSTY WINDS...AND HEAVY RAINFALL. THESE SHOWERS
AND STORMS WILL LIKELY PERSIST INTO THE LATE EVENING HOURS BEFORE
DISSIPATING.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
AFTERNOON SHOWERS AND THUNDERSTORMS SHOULD REMAIN ISOLATED AT
BEST THROUGH THE PERIOD. HEAT INDICES WILL BE SEVERAL DEGREES
OVER 100 EACH DAY. WINDS OVER THE GULF COASTAL WATERS WILL BEGIN
TO INCREASE LATER IN THE WEEKEND. AS HURRICANE DEAN PASSES NEAR
THE YUCATAN CHANNEL MONDAY INTO TUESDAY...SWELLS WILL PROPAGATE
NORTHWARD INTO THE NORTHEAST GULF RESULTING IN SEAS THAT COULD
REACH ADVISORY LEVELS BY TUESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.
GIBBS
In the hours before
Special weather statement, Aug 18, 3:38 PM EST, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
438 PM EDT SAT AUG 18 2007
GAZ148-160-182115-
BERRIEN-LOWNDES-
438 PM EDT SAT AUG 18 2007
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BERRIEN AND LOWNDES
COUNTIES...
* UNTIL 515 PM EDT
AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RAY CITY...OR 7 MILES WEST OF LAKELAND...
MOVING WEST AT 25 MPH.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
12-WATSON
Special weather statement, Aug 18, 5:09 PM EST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
609 PM EDT SAT AUG 18 2007
GAZ131-182245-
IRWIN-
609 PM EDT SAT AUG 18 2007
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR IRWIN COUNTY...
* UNTIL 645 PM EDT
AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR OCILLA...MOVING NORTHWEST AT 30 MPH.
PEOPLE IN WESTERN IRWIN COUNTY...INCLUDING THE CITIES OF OCILLA AND
MYSTIC...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
12-WATSON
Special weather statement, Aug 18, 5:51 PM EST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
651 PM EDT SAT AUG 18 2007
GAZ128-182315-
TURNER-
651 PM EDT SAT AUG 18 2007
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR TURNER COUNTY...
* UNTIL 715 PM EDT
AT 649 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES EAST OF ASHBURN...MOVING NORTHWEST AT 20
MPH.
PEOPLE IN TURNER COUNTY...INCLUDING THE CITY OF ASHBURN...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
12-WATSON
Special weather statement, Aug 18, 6:39 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
739 PM EDT SAT AUG 18 2007
FLZ017-027-190015-
LEON-WAKULLA-
739 PM EDT SAT AUG 18 2007
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LEON AND WAKULLA
COUNTIES...
* UNTIL 815 PM EDT
AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WOODVILLE...OR 10 MILES SOUTHEAST OF
TALLAHASSEE...MOVING WEST AT 25 MPH.
PEOPLE IN NORTHEASTERN WAKULLA AND SOUTHERN LEON COUNTIES...INCLUDING
THE CITY OF WOODVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
12-WATSON
Special weather statement, Aug 18, 6:54 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
754 PM EDT SAT AUG 18 2007
FLZ018-019-190045-
JEFFERSON-MADISON-
754 PM EDT SAT AUG 18 2007
...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR EASTERN JEFFERSON
AND WESTERN MADISON COUNTIES...
* UNTIL 845 PM EDT
AT 745 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF MADISON...MOVING WEST AT 15 MPH.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
8-JAMSKI
Special weather statement, Aug 18, 7:16 PM EST, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
816 PM EDT SAT AUG 18 2007
FLZ016-017-190100-
GADSDEN-LEON-
816 PM EDT SAT AUG 18 2007
...SIGNIFICANT WEATHER ALERT IN EFFECT FOR GADSDEN AND LEON
COUNTIES...
* UNTIL 900 PM EDT
AT 814 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TALLAHASSEE TO 15
MILES NORTHWEST OF CRAWFORDVILLE...MOVING NORTHWEST AT 20 MPH.
THESE STORMS WILL BE NEAR...
QUINCY BY 900 PM EDT.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.
THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
12-WATSON
Thunderstorm Wind, Leon
- When
- August 18, 7:30 PM EST
- Where
- Leon County, Tallahassee
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $250
- Reported by
- Broadcast Media
- Coordinates
- 30.450, -84.280
A few trees were down on Bellview Road near Pensacola Street.
Thunderstorm Wind, Leon
- When
- August 18, 7:40 PM EST
- Where
- Leon County, Tallahassee
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $250
- Reported by
- NWS Employee
- Coordinates
- 30.450, -84.280
A few trees were down a block east of the intersection of U.S. Highway 90 and Capital Circle NE.
Thunderstorm Wind, Calhoun
- When
- August 18, 8:15 PM CST
- Where
- Calhoun County, 2 mi SW of Altha
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Trained Spotter
- Coordinates
- 30.550, -85.154
Several trees and power lines were down near J.P. Peacock Road and State Road 274. Widespread power outages were reported.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Minnesota, August 18 to 21, 20077 deaths · 32 injured · $182 million · 27 events
- Tornadoes and Flash Flooding in Oklahoma, August 18 to 19, 20076 deaths · 3 injured · $5.2 million · EF1 · 72 events
- Flash Flooding and Flooding in Wisconsin, August 18 to 31, 20071 death · $84 million · 22 events
- Flash Flooding and Heavy Rain in Wisconsin, August 18 to 19, 2007$24 million · 12 events
- Marine Thunderstorm Wind in South Atlantic Coastal Waters, August 18, 20071 death · 1 injured · 1 event
- Flooding in Texas, August 18 to 19, 2007$5.0 million · 5 events
- Flash Flooding in Minnesota, August 18 to 19, 2007$2.5 million · 11 events
- Flash Flood in Iowa, August 18, 2007$75,000 · 1 event
- Flash Flood and Hail in Tennessee, August 18, 2007$30,000 · 50 kt wind · 11 events
- Damaging Winds in Mississippi, August 18, 2007$31,000 · 50 kt wind · 10 events
- Tornado in Texas, August 18, 2007$10,000 · EF1 · 1 event
- Flash Flood and Hail in Wyoming, August 18, 2007$20,000 · 1 in hail · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 53683, 53684, 53685.